Volume 9, Number 3
Previous Issue Next Issue

J. Comp. Math., 9 (1991), pp. 193-197

Preview Full PDF 37 836 Abstract

You-dong Liang, Xiu-zi Ye & Xiao-fen Feng

J. Comp. Math., 9 (1991), pp. 198-210.

Preview Full PDF 32 947 Abstract

Meng-zhao Qin, Dao-liu Wang & Mei-qing Zhang

J. Comp. Math., 9 (1991), pp. 211-221

Full PDF 28 954 Abstract

Lian-sheng Zhang & Wei-wen Tian

J. Comp. Math., 9 (1991), pp. 222-228.

Preview Full PDF 28 847 Abstract

Kang Feng & Dao-liu Wang

J. Comp. Math., 9 (1991), pp. 229-237

Preview Full PDF 37 930 Abstract

Yan-ping Lin

J. Comp. Math., 9 (1991), pp. 238-246

Preview Full PDF 34 896 Abstract

Ji-guang Sun

J. Comp. Math., 9 (1991), pp. 247-255

Preview Full PDF 33 926 Abstract

Tang-an Gao & Ze-ke Wang

J. Comp. Math., 9 (1991), pp. 256-261

Preview Full PDF 32 938 Abstract

Yi-yong Nie & Shu-rong Xu

J. Comp. Math., 9 (1991), pp. 262-272

Preview Full PDF 30 914 Abstract

Xue-song Bao, Hong-yi Xu & You-cai Rui

J. Comp. Math., 9 (1991), pp. 273-277

Preview Full PDF 33 872 Abstract

Wei-ming Cao & Ben-yu Guo

J. Comp. Math., 9 (1991), pp. 278-289

Preview Full PDF 35 970 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80